Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of R. Jungen


Author: M. P. Schützenberger
Journal: Proc. Amer. Math. Soc. 13 (1962), 885-890
MSC: Primary 32.10
DOI: https://doi.org/10.1090/S0002-9939-1962-0142781-7
MathSciNet review: 0142781
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. Bar-Hillel, M. Perles and E. Shamir, On formal properties of simple phrase structure grammars, Technical Report No. 4. Information System Branch, Office of Naval Research, 1960. MR 0151376 (27:1361)
  • [2] S. Bochner and W. T. Martin, Singularities of composite functions in several variables, Ann. of Math. 38 (1938), 293-302. MR 1503336
  • [3] R. H. Cameron and W. T. Martin, Analytic continuation of diagonals, Trans. Amer. Math. Soc. 44 (1938), 1-7. MR 1501956
  • [4] K. T. Chen, R. H. Fox and R. C. Lyndon, Free differential calculus. IV, Ann. of Math. (2) 68 (1958), 81-95. MR 0102539 (21:1330)
  • [5] S. Ginsburg and G. F. Rose, Operations which preserve definability, System Development Corporation, Santa Monica, Calif., SP-511, October, 1961.
  • [6] U. S. Haslam-Jones, An extension of Hadamard multiplication theorem, Proc. London Math. Soc. II. Ser. 27 (1928), 223-232.
  • [7] R. Jungen, Sur les series de Taylor n'ayant que des singularités algébrico-logarithmiques sur leur cercle de convergence, Comment. Math. Helv. 3 (1931), 226-306.
  • [8] S. Kleene, Representation of events in nerve nets and finite automata, Automata Studies, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077478 (17:1040c)
  • [9] M. Lazard, Lois de groupes et analyseurs, Ann. Sci. Ecole Norm. Sup. (4) 72 (1955), 299-400. MR 0077542 (17:1053c)
  • [10] A. M. Ostrowski, Solutions of equations and systems of equations, Academic Press, New York, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.10

Retrieve articles in all journals with MSC: 32.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142781-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society